Equivariance and imprimivity for discrete hopf c*-coactions

Research output: Contribution to journalArticle

Abstract

Let U, V, and W be multiplicative unitaries coming from discrete Kac systems such that W is an amenable normal submultiplicative unitary of V with quotient U. We define notions for right-Hilbert bimodules of coactions of SV and ŜV, their restrictions to SW and ŜU, their dual coactions, and their full and reduced crossed products. If N(A) denotes the imprimitivity bimodule associated to a coaction δ of SV on a C*-algebra A by Ng's imprimitivity theorem, we prove that for a suitably nondegenerate injective right-Hilbert bimodule coaction of SV on AXB, the balanced tensor products N(A) ⊗ A × ŜW (AXB × ŜW) and (AXB × ŜV xr SU) ⊗ B × ŜV xrSU N(B) are isomorphic right-Hilbert A × ŜV xr SU - B × ŜW bimodules. This can be interpreted as a natural equivalence between certain crossed-product functors.

Original languageEnglish (US)
Pages (from-to)253-272
Number of pages20
JournalBulletin of the Australian Mathematical Society
Volume62
Issue number2
DOIs
StatePublished - Oct 2000

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Equivariance and imprimivity for discrete hopf c*-coactions'. Together they form a unique fingerprint.

  • Cite this